RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 209, Number 10  


Rational expressions for multiple roots of algebraic equations
I. A. Antipova, E. N. Mikhalkin, A. K. Tsikh
3
On the chromatic number of space $(\mathbb R^n, l_1)$
E. S. Gorskaya, I. M. Mitricheva
31
On the existence of a basis in complemented subspace of nuclear Köthe spaces of class ($d_1$)
A. K. Dronov, V. M. Kaplitskii
50
On discrete values of bilinear forms
A. Iosevich, O. Roche-Newton, M. Rudnev
71
Universal series and subsequences of functions
Sh. T. Tetunashvili
89
An elementary proof of Poncelet's theorem on bicentric polygons
A. M. Shelekhov
126
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018